# SDR 05FDEA04367

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP LOWER SKIN, DENT AT XFS 651, 6 INCHES FROM AFT EDGE IS OUT OF LIMITS.  REPAIRED IAW DC10 SRM 57-10-00 FIG 85 VOL I MECH. 2668  QC316  SEE FEDEX NON ROUTINE NR N00598 OF WORK ORDER 00031297.
